| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document Help

Title:Larose, Benoit: Families of strongly projective graphs. - Discuss. Math. Graph Theory 22 (2002), no. 2, 271-292
Authors:ID Klavžar, Sandi (Author)
Files:URL http://www.ams.org/mathscinet/pdf/1961208.pdf
 
Language:English
Work type:Not categorized
Typology:1.19 - Review, Book Review, Critique
Organization:PEF - Faculty of Education
Keywords:matematika, teorija grafov, produkt grafov, projektivni grafi, mathematics, graph theory, graph product, projective graphs
Year of publishing:2003
Number of pages:št. 05111
Numbering:Issue 2003k
PID:20.500.12556/DKUM-51462 New window
UDC:519.17(049.3)
ISSN on article:0025-5629
COBISS.SI-ID:12860249 New window
NUK URN:URN:SI:UM:DK:MYKW9MHI
Publication date in DKUM:10.07.2015
Views:1046
Downloads:36
Metadata:XML DC-XML DC-RDF
Categories:Misc.
:
KLAVŽAR, Sandi, 2003, Larose, Benoit: Families of strongly projective graphs. - Discuss. Math. Graph Theory 22 (2002), no. 2, 271-292. Mathematical reviews [online]. 2003. Vol. 2003k. [Accessed 1 April 2025]. Retrieved from: http://www.ams.org/mathscinet/pdf/1961208.pdf
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Mathematical reviews
Shortened title:Math. rev.
Publisher:American Mathematical Society
ISSN:0025-5629
COBISS.SI-ID:5203978 New window

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica